A 24-year-old female asked:
What can cause irregular bleeding (4-9 weeks nonstop) while on bc, large blood clots, severe pelvic pain, & thin endometrium? ultrasound, laparoscopy, biopsy no results. been searching 2 years for an answer but no luck :(
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 40 years experience
A thin lining: is the result of the OCP, and is desired, to protect against excessive build up. However a very thin lining can also cause bleeding as you are seeing. SO discuss this with your doctor, sometimes taking a short break in the pill (use condoms), can allow the lining to thicken slightly controlling the bleeding. Then consideration of slightly different estrogen/progestin combo.
Created for people with ongoing healthcare needs but benefits everyone.
159 viewsReviewed >2 years ago
Last updated Jul 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.